# SDR DHL2004365507

- Difficulty date: January 13, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT RIGHT FUSE FR19 STR 23R GOUGED.  REMOVED EXISTING DOUBLER AT RIGHT FUSE FR19 STR23R IAW A300 SRM 51-30-30.  SMOOTHED OUT FUSELAGE SKIN SECTION NEXT TO DOUBLER AREA AS PER A300 SRM 51-40-11.  MAXIMUN MATERIAL LOSS-.011 ORIGINAL THICKNESS 0.63 FOUND TO BE OUT OF LIMITS PER A300 SRM 53-10-00 DIAGRAM 601 PG 610.  REMOVED PANEL AT END CARGO COMP AND E&E COMP RT FOR ACCESS TO FUSE REPAIR AS PER A300 SRM 51-30-30.  HFEC INSPECTED AREA AT FR19 STR23R IAW A300 NTM 51-30-00 PART 1 NO DEFECTS NOTED.  INSTALLED DOUBLER REPAIR AT RT FUSE FR19 STR23R AS PER A300 SRM.  INSTALLED PANEL AT FWD CARGO COMP AND E&E COMP RT AS PER A300 SRM.
